Basic Care Ibuprofen Tablets 500 Count

  • List Price: $8.65
  • Sale Price: $8.65

Feature

  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body's natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold

Product Description

Compare to Advil active ingredient. Basic Care Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

Product Detail

  • Product Dimensions: 2.59 x 2.59 x 5.13 inches; 0.0045 pounds
  • Shipping Weight: 0.0045 pounds
  • ASIN: B074F297T8
  • Item model number:
  • Average Customer Review: Customer Reviews

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*

This site uses Akismet to reduce spam. Learn how your comment data is processed.